# SDR QXEA200501129

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 9,069 hours, 9,495 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 47387202
- Part serial: 0055
- Condition: Malfunctioned
- Location: Fire Loop
- Part time: 9,422 hours, 9,880 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"CHECK FIRE DETECT" WARNING LIGHT ILLUMINATED IN CRUISE AT 23000. NR 2 ENGINE FAULT A-LIGHT WAS ILLUMINATED ON FIRE PANEL.  BOTH LIGHTS EXTINGUISHED AFTER ABOUT 15 SECONDS. NO FIRE. UNEVENTFUL LANDING. MX REPLACED FIRE DETECT CONTROL AMP IAW MM TASK 26-10-01-000-801 AND 26-10-01-400-801. ALSO REPLACED NR 2 ENGINE PEC FIRE LOOP IAW TASK 26-11-03-000-801 AND 26-11-03-400-801. OPS CHECK GOOD. NO FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE.
